# SDR SIMA20180217007

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,401 hours, 27,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Gouged
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER FWD GPS ANTENNA FOUND GOUGED, AFTER ANTENNA REMOVAL.  BLENDED THE GOUGES,  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-01, AND 53-10-03, TABLE 101.  REMOVED DAMAGED MATERIAL, AND PERFORMED HFEC INSPECTION IAW NDTM 51-00-00-916-801-A NO DEFECTS NOTED.  FABRICATED, LOCATED, AND INSTALLED A FILLER AND DOUBLER IAW ETD-2018-145-013915, AND  EM-53-071.
